Nasty bruise


Got a question

So I know that those of you on warfarin need to be careful about bumping and bruising,but does this apply to people who are only on aspirin?

On Sunday morning I gave my thigh a nasty bang against the open grill door (I have recently moved and used to have a large kitchen with built in waist height oven and am struggling to get used to my new tiny kitchen with ordinary height)

The bang left two small cuts and a huge bruise and five days on it is still incredibly sore,and I would have expected it to have stopped hurting by now.

Also,since banging leg I have had a lot of fibro type pain all over,especially back and shoulders and just feel incredibly"down" which is not like me

5 Replies

  • I used to bruise easily on aspirin but not so much on warfarin. No idea why though.

  • All the blood thinners make us more prone to bleed & bruise, so we have to be more careful with bumps & scrapes.

    Bruises take longer to go as well.

    You mentioned you cut the skin? Is there any redness or heat? Just need to check no infection otherwise give it time.

    If continues or you are worried get it checked out by your nurse or GP.

    Hope it heals soon

  • If you are satisfied that it is nothing more than a bruise then you might like to try Arnica Gel as it can do a good job on bringing bruises out. and easing the pain


  • I too get nasty bruises. Often they take "forever" to heal. Patience and Arnica Gel like others have recommended would be good.

  • Thanks all 😊

You may also like...